# SDR CALA2025010701837

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N27258
- Make and model: Boeing 737-8
- Aircraft serial: 66593
- Aircraft time: 12,127 hours, 4,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY - BATTERY PACK CAPACITY CHECK POWER SUPPLY BATTERY PACK CAPACITY CHECK - EMERGENCY POWER SUPPLY BATTERY PACK M1673 FAILED THE BATTERY PACK CAPACITY CHECK REPLACED POWER SUPPLY - BATTERY PACK PER AMM 33-51-06-960-802, OPS TEST GOOD
